# SDR ANCF2023251032

- Difficulty date: October 25, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N691AV
- Make and model: Airbus A319-115
- Aircraft serial: 3691
- Aircraft time: 44,182 hours, 22,276 cycles
- Engine: Cfmint CFM565B7
- Engine time: 44,182 hours, 22,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00025983
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THERE IS A STRONG SMELL OF BURNING WIRE OR ELECTRICAL SHORT IN ACCORDANCE WITH TSM TASK 26-17-00-810-819-A AND 23-73-00-810-827A DEU B FAULT IN DEU B 300RHX WITH CONNECTED SYS REV N°65 REV DATE 01 AUG 2023, THE DEU B WAS REPLACED IAW AMM TASK 23-73-47-000-001/23-73-47-400-001. SATISFACTORY CONDITION.
